# SDR CALA0400753

- Difficulty date: December 30, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 14,966 hours, 5,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER FLOOR SUPPORT BEAM CORRODED AT STA 500I, LBL 30 TO RBL 30.  SUPPORT IS LOCATED DIRECTLY BELOW BULKHEAD PANEL AT STA 500I, FORWARD BAGGAGE BIN.  THE CENTER FLOOR SUPPORT BEAM WAS REMOVED AND REPLACED IAW SRM 51-40-02.
